# SDR C77A20160825001

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 22,589 hours, 12,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021766411
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE UPPER FLANGE OF THE FRAME 14 CROSSBEAM. THE DAMAGE WAS BLENDED.   DISCOVERED THAT THE CORROSION DAMAGE IN THE CENTER OF THE BLEND OUT EXTENDED THROUGH THE ENTIRE THICKNESS OF THE UPPER FLANGE.  INSTALLED A NESTED ANGLE REPAIR ON THE CROSSBEAM IAW EO E175-53MR-284.1.  MAJOR REPAIR.
